BibTeX record journals/sLogica/Dudek02

download as .bib file

@article{DBLP:journals/sLogica/Dudek02,
  author       = {J{\'{o}}zef Dudek},
  title        = {Affine Spaces over {GF(3)}},
  journal      = {Stud Logica},
  volume       = {72},
  number       = {3},
  pages        = {363--366},
  year         = {2002},
  url          = {https://doi.org/10.1023/A:1021893307315},
  doi          = {10.1023/A:1021893307315},
  timestamp    = {Tue, 01 Sep 2020 13:11:06 +0200},
  biburl       = {https://dblp.org/rec/journals/sLogica/Dudek02.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics